MathSciNet Relay Station
MathSciNet bibliographic data
MR869231 05A15 (05A05 20C30 57N37)
Jackson, D. M. Counting cycles in permutations by group characters, with an application to a topological problem. Trans. Amer. Math. Soc. 299 (1987), no. 2, 785–801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement